Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




25 Publications

2017 | Journal Article | IST-REx-ID: 1089   OA
Fallat S, Lauritzen S, Sadeghi K, Uhler C, Wermuth N, Zwiernik P. Total positivity in Markov structures. Annals of Statistics. 2017;45(3):1152-1184. doi:10.1214/16-AOS1478
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 698   OA
Wang Y, Nagarajan M, Uhler C, Shivashankar G. Orientation and repositioning of chromosomes correlate with cell geometry dependent gene expression. Molecular Biology of the Cell. 2017;28(14):1997-2009. doi:10.1091/mbc.E16-12-0825
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1168   OA
Perrone E, Rappold A, Müller W. D inf s optimality in copula models. Statistical Methods and Applications. 2017;26(3):403-418. doi:10.1007/s10260-016-0375-6
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1208   OA
Zwiernik P, Uhler C, Richards D. Maximum likelihood estimation for linear Gaussian covariance models. Journal of the Royal Statistical Society Series B: Statistical Methodology. 2017;79(4):1269-1292. doi:10.1111/rssb.12217
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1293   OA
Solus LT, Uhler C, Yoshida R. Extremal positive semidefinite matrices whose sparsity pattern is given by graphs without K5 minors. Linear Algebra and Its Applications. 2016;509:247-275. doi:10.1016/j.laa.2016.07.026
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1833   OA
Klimova A, Rudas T. On the closure of relational models. Journal of Multivariate Analysis. 2016;143:440-452. doi:10.1016/j.jmva.2015.10.005
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1480   OA
Michałek M, Sturmfels B, Uhler C, Zwiernik P. Exponential varieties. Proceedings of the London Mathematical Society. 2016;112(1):27-56. doi:10.1112/plms/pdv066
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1621
Hillar C, Martin Del Campo Sanchez A. Corrigendum to “Finiteness theorems and algorithms for permutation invariant chains of Laurent lattice ideals” [J. Symb. Comput. 50 (March 2013) 314–334]. Journal of Symbolic Computation. 2016;74:650-652. doi:10.1016/j.jsc.2015.09.002
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 2006   OA
Hein N, Hillar C, Martin Del Campo Sanchez A, Sottile F, Teitler Z. The monotone secant conjecture in the real Schubert calculus. Experimental Mathematics. 2015;24(3):261-269. doi:10.1080/10586458.2014.980044
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1547   OA
Mohammadi F, Moradi S. Resolution of unmixed bipartite graphs. Bulletin of the Korean Mathematical Society. 2015;52(3):977-986. doi:10.4134/BKMS.2015.52.3.977
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2014   OA
Klimova A, Uhler C, Rudas T. Faithfulness and learning hypergraphs from discrete distributions. Computational Statistics & Data Analysis. 2015;87(7):57-72. doi:10.1016/j.csda.2015.01.017
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1579   OA
Brooks C, Martin Del Campo Sanchez A, Sottile F. Galois groups of Schubert problems of lines are at least alternating. Transactions of the American Mathematical Society. 2015;367(6):4183-4206. doi:10.1090/S0002-9947-2014-06192-8
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1997   OA
Noren P. The three-state toric homogeneous Markov chain model has Markov degree two. Journal of Symbolic Computation. 2015;68/Part 2(May-June):285-296. doi:10.1016/j.jsc.2014.09.014
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2008   OA
Klimova A, Rudas T. Iterative scaling in curved exponential families. Scandinavian Journal of Statistics. 2015;42(3):832-847. doi:10.1111/sjos.12139
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2013   OA
Lin S, Uhler C, Sturmfels B, Bühlmann P. Hypersurfaces and their singularities in partial correlation testing. Foundations of Computational Mathematics. 2014;14(5):1079-1116. doi:10.1007/s10208-014-9205-0
View | DOI | Download (ext.)
 
2014 | Other Publication | IST-REx-ID: 2007   OA
Klimova A, Rudas T. GIPFrm: Generalized Iterative Proportional Fitting for Relational Models. The Comprehensive R Archive Network; 2014.
View | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 1911
Engström A, Noren P. Tverberg’s Theorem and Graph Coloring. Discrete & Computational Geometry. 2014;51(1):207-220. doi:10.1007/s00454-013-9556-3
View | DOI
 
2014 | Journal Article | IST-REx-ID: 2178   OA
Haws D, Martin Del Campo Sanchez A, Takemura A, Yoshida R. Markov degree of the three-state toric homogeneous Markov chain model. Beitrage zur Algebra und Geometrie. 2014;55(1):161-188. doi:10.1007/s13366-013-0178-y
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2011   OA
Yu F, Fienberg S, Slaković A, Uhler C. Scalable privacy-preserving data sharing methodology for genome-wide association studies. Journal of Biomedical Informatics. 2014;50:133-141. doi:10.1016/j.jbi.2014.01.008
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2047   OA
Yu F, Rybar M, Uhler C, Fienberg S. Differentially-private logistic regression for detecting multiple-SNP association in GWAS databases. In: Domingo Ferrer J, ed. Lecture Notes in Computer Science (Including Subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics). Vol 8744. Springer; 2014:170-184. doi:10.1007/978-3-319-11257-2_14
View | DOI | Download (ext.) | arXiv
 
2014 | Conference Paper | IST-REx-ID: 2012   OA
Iglesias Ham M, Kerber M, Uhler C. Sphere packing with limited overlap. In: Unknown; 2014:155-161.
View | Download (ext.)
 
2013 | Journal Article | IST-REx-ID: 2280   OA
Uhler C, Wright S. Packing ellipsoids with overlap. SIAM Review. 2013;55(4):671-706. doi:10.1137/120872309
View | DOI | Download (ext.) | arXiv
 
2013 | Journal Article | IST-REx-ID: 2010   OA
Uhler C, Raskutti G, Bühlmann P, Yu B. Geometry of the faithfulness assumption in causal inference. The Annals of Statistics. 2013;41(2):436-463. doi:10.1214/12-AOS1080
View | DOI | Download (ext.) | arXiv
 
2013 | Journal Article | IST-REx-ID: 2009   OA
Uhler C, Slavkovic A, Fienberg S. Privacy-preserving data sharing for genome-wide association studies. Journal of Privacy and Confidentiality . 2013;5(1):137-166. doi:10.29012/jpc.v5i1.629
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 2959   OA
Uhler C. Geometry of maximum likelihood estimation in Gaussian graphical models. Annals of Statistics. 2012;40(1):238-261. doi:10.1214/11-AOS957
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed